Jump to content
CrazyBoards.org

Recommended Posts

...or rather, when I skip the Abilify.  I've only been on it for a few weeks and have never had symptoms of schizophrenia, but the other day I skipped it and LAWD was I seein' and hearin' some weird ass shit; felt like a really bad acid trip.  Does this mean I'm stuck on this crap for good?... because I'm only taking 5mg a day and I don't see how I can break this pill down any further.

Also, I should mention that it *still* makes me feel like I have the Superflu and has completely robbed me of my social skills.  Dumbest shit has been coming out of my mouth all week.  Anyone else?

Link to comment
Share on other sites

  • 2 weeks later...
  • 2 weeks later...

Yeah. 

Last time around, the voices started mumbling around 10 mg, though I had been drinking the night before.

This time, it's other very slightly psycho symptoms: that puddle on the road is a deep portent, and if I stare at/look away from the landing plane, it will go up in flames.  (And to some extent, I think we all have these; it's just that the un-dx'ed don't think much of them.)

But I'd hate to lose it immediately, because it does really help with the urge to scream and hit things.  Of course, there's always Ativan....

--sg, uncertain

just went to 15 mg

Link to comment
Share on other sites

Abilify made me whack-job manic. I *almost* had to go to the hospital, but a Zyprexa shot calmed me down in the pdoc's office and enabled me to go home in my mother's care (who is always manic anyway, great to entrust me to her!!!).

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...